Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

White spots on vagina. Itching, yellow discharge after treatment. Help

Hi I have white spots on my vagina . I have visited a GUM clinic and they said they don t feel or look like warts and shouldn t be anything to worry about. So they just used some liquid nitrogen to freeze them just incase. After this treatment my vagina has been itching uncontrollably and has had a lots of off colour white/yellow discharge! I don t know what to put on it to ease the itching and was wandering if you could help
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
The bumps described by you can be virals warts/molluscum contagiosum/frictional dermatitis etc.
The discharge and itching suggests vaginal candidiasis.
Oral fluconazole and topical clotrimazole will help.
Tab Zyrtec twice daily will minimise the itching problem.
Hope this helps.

Upload the images and we can continue the discussion here.
I will be available for follow up.
Dermatology,STD specialist.
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor